# SDR REXA2016110902207

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,930 hours, 14,153 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL BURNING ODOR WITH THE RECIRCULATION FAN ON & APU RUNNING.  ODOR IN CARGO BAY NR 2 AS WELL.  OPS CHECK OF ARINC/DISPLAY FANS GOOD IAW AMM 21-24-00. NO DEFECTS NOTED. SLIGHT VINEGAR ODOR IN BIN NR 2.  OK FOR SERVICE.
